Anyone have negative side effects after starting Synthyroid? I’ve been taking the generic Levothyroxine for about 11 yrs and then I went to see an endo for the first time and he switched me to Synthyroid and now I feel horrible. Has anyone else experienced this? My symptoms are all over the place; hungry but then feel sick after eating, burning feeling in hands and feet, tired, dizzy,brain fog,cold hands,hot red feet, just an overall ill feeling. These symptoms started 5 days after starting Synthyroid. Please Help :(
How odd that you posted this. I was taking Levothyroxine for a while as well. I experienced all the symptoms you listed, plus many more nuerological symptoms. It was like a huge wave of crazy symptoms over a course of a few weeks. This is when I was switched to Synthroid, and the dosage was bumped up a little. My symtoms subsided for the most part, although I do get them here & there still. I"m not sure what did the trick. I used to think it was switching to Synthroid, but since you say this, I wonder if it was the fact that my Dr. bumped up the mcg's instead. What are your levels? Did your Dr. just switch you to the name brand, or did they adjust the dosing as well?
He not only switched my brand from Levothyroxine to Synthroid but also switched my dosage from 75mcg to 88mcg. I do have hypothyroidism due to hashimotos disease my levels are TSH 10 (yes it is high but down from 42), antibodies 200, but he did not tell me my T3 or T4 levels. He said they were in the normal ranges.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.